# SDR UALA2011062203066

- Difficulty date: June 21, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,154 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 38400025
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT TIRE HAS FOUR WHEEL-HALF TIE BOLTS SHEARED AND HAS GONE FLAT.  REPLACED NR 3 AFT AND NR 4 AFT TIRES IN ACCORDANCE WITH MM.
